# SDR AWXA9900325

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N643AW
- Make and model: Airbus A320-231
- Aircraft serial: 315
- Engine: Iae V2500A1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 5008735F
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,911 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

DURING CLIMB THROUGH FL180, NR 2 ENG COMPRESSOR STALLED 3X.  DURING DESCENT BACK INTO CMH ENG RPM AND F/F WAS LOWER THAN NR 1.  DURING TAXI BACK, NR 2 ENG FAILED.  REMOVED AND REPLACED NR 2 ENG MAIN FUEL PUMP IAW TASK CARD R5M73304.  OPS CK NML.  AFTER DIRECTION TO PERFORM POWER ASSURANCE TEST NR 2 ENGINE COMP STALLED AT 1.345 EPR.  FURTHER T/S RESULTED IN REPLACEMENT OF ENGINE, 26 SEP 99, MFG P/N V2500A1, MFG S/N V0025.  TOT 24560, TOC 11882, TSR 24560.
